Isothermic submanifolds of symmetric R-spaces

Francis E Burstall, Neil M Donaldson, Franz Pedit, Ulrich Pinkall

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We extend the classical theory of isothermic surfaces in conformal 3-space, due to Bour, Christoffel, Darboux, Bianchi and others, to the more general context of submanifolds of symmetric R-spaces with essentially no loss of integrable structure.
Original languageEnglish
Pages (from-to)191-243
Number of pages53
JournalJournal Fur Die Reine Und Angewandte Mathematik
Volume2011
Issue number660
Early online date13 Apr 2011
DOIs
Publication statusPublished - Apr 2011

Fingerprint

Dive into the research topics of 'Isothermic submanifolds of symmetric <i>R</i>-spaces'. Together they form a unique fingerprint.

Cite this